# SDR CA150224005

- Difficulty date: February 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Separated
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, D
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE LOST POWER ON TAKEOFF.  THE ENGINE WAS RIPPED FROM THE FUSELAGE AND THERE WAS TAIL AND WING DAMAGE.
